| Catalog Number |
SCM-685 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
02/01/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported "capsular contracture" baker grade iv and "pain".Healthcare professional later confirmed the reported "capsular contracture" baker grade iv and "pain".This record is for the right side.Device remains implanted.Patient was prescribed ibuprofen.
Additional Manufacturer Narrative
Clarification to b3: partial date of (b)(6) 2024 provided.A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iv.
Event or Problem Description
Healthcare professional later reported capsular contracture, baker grade iii.Device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5; b6; d6b; h6; h11.Reason for reoperation: capsular contracture baker grade iii.